# SDR AALA202101289002

- Difficulty date: January 28, 2021
- Submitted: January 28, 2021
- Operation: Air carrier
- Aircraft: N413AN
- Make and model: Airbus A321-253NX
- Aircraft serial: 9374
- Aircraft time: 979 hours, 331 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Bottle
- Condition: Low Pressure
- Location: R1 Door Assist
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED.  R1 DOOR BOTTLE ASSIST PRESSURE AT 500 PSI.  SERVICED DOOR ASSIST BOTTLE, PER AMM 52-10-00.
